Skip to Content

This is my 5th day off percocets & I still feel bad Does anyone know when I will feel better?

Responses (2)

Anonymous 17 Mar 2011

Hi heidi,
Could you please tell us how much you were taking, how long you were on them, and what way you were using them, ie; ingesting, snorting, or injecting?
That will help us to help you. I mean no offense by these questions bty.
sweetlemon

heidi 888 17 Mar 2011

I was takeing 6-8 pills a day by mouth for about a year. rx from a dr

Anonymous 17 Mar 2011

heidi,
You should be out of the woods soon. Keep yourself hydrated, drink Gatorade, and lots of fluids. If you have leg cramps, take hot baths, if you are perspiring like mad, keep changing clothing. If your tummy is upset, take Immodium. Are you having any anxiety? Insomnia? Let me know.

heidi 888 17 Mar 2011

I was taking 6-8 pills by mouth daily for about a year

heidi 888 17 Mar 2011

Yes all the above... Thank you for your help!!!

Anonymous 17 Mar 2011

Hi again Heidi,
Please google The Thomas Recipe for a list of otc and rx meds you will need while in withdrawal. Also google Post Acute Withdrawal Syndrome, it explains what is happening to your brain when opiate cessation begins, also will explain your anxiety. If you find yourself depressed, get to the doc asap. Nothing to muck about with!!!
Keep posting, and if you need any help you may PQ me if you wish.
Keep up the good fight!!!
Lara

christineATU 17 Mar 2011

Hi heidi, sweet gave you some great tips! Here's the link for PAWS. It has lots of info and could help you understand better what your system is going through. Lots of fluids, immdiumAD, advil, hot baths, etc will help with some of the wd symptoms. It's just a matter of time before you start feeling better. Good luck and hope you feel better soon.
chris

http://en.wikipedia.org/wiki/Post–acute_withdrawal_syndrome

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions